Crisi epilettiche in corso di trattamento con infliximab: Un caso clinico

Translated title of the contribution: Infliximab-related seizures: A case report

F. Brigo, L. G. Bongiovanni, R. Cerini, P. Manganotti, M. Storti, A. Fiaschi

Research output: Contribution to journalArticle

Abstract

Seizures following infliximab treatment are rare and no previous cases of infliximab-related seizures were reported with detailed description of EEG abnormalities and cerebral radiological findings. We describe a patient who acutely developed seizures temporally related to infliximab treatment, which disappeared after drug withdrawal. MRI showed an encephalopathy involving mainly cortical regions and EEG showed focal paroxysmal activity which completely disappeared a few days after infliximab withdrawal. No other explanation for seizures was discovered. The clear temporal association between seizures onset and infliximab treatment and the clinical and EEG improvement after drug withdrawal support the correlation with infliximab therapy. Infliximab-related seizures may be secondary to an encephalopathy involving cortico-subcortical regions.

Translated title of the contributionInfliximab-related seizures: A case report
Original languageItalian
Pages (from-to)184-186
Number of pages3
JournalBollettino - Lega Italiana contro l'Epilessia
Issue number142
Publication statusPublished - Apr 2011

ASJC Scopus subject areas

  • Clinical Neurology

Fingerprint Dive into the research topics of 'Infliximab-related seizures: A case report'. Together they form a unique fingerprint.

  • Cite this

    Brigo, F., Bongiovanni, L. G., Cerini, R., Manganotti, P., Storti, M., & Fiaschi, A. (2011). Crisi epilettiche in corso di trattamento con infliximab: Un caso clinico. Bollettino - Lega Italiana contro l'Epilessia, (142), 184-186.